# SDR AUS20010588

- Difficulty date: June 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL1A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: 154
- Condition: Faulty
- Location: Chip Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE CHIP DETECTOR WIRING FAULTY.
